MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5414/cnp67114

Медицинская библиотека · Clinical nephrology · 2007

Thrombotic microangiopathy in a sirolimus-treated renal transplant patient receiving gemcitabine for lung cancer.

Courtellemont C, Guitard J, Mehrenberger M, Pontier S, Ribes D, Kamar N, Esposito L, Modesto A, Rostaing L

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Many etiologies lead to thrombotic microangiopathy (TMA), amongst which are antineoplastic chemotherapies. Gemcitabine, a nucleoside analogue, has been approved for the treatment ofbladder and advanced non-small cell lung carcinomas (NSCLC). The reported incidence of gemcitabine-associated TMA in the literature is low, ranging from 0.015-0.31%.

METHODS

Herein, we describe the first reported case of gemcitabine-induced TMA in a renal transplant patient. This occurred in a 54-year-old male transplant recipient undergoing sirolimus-based immunosuppression. In February 2005, he was diagnosed to have NSCLC, for which he received dual chemotherapy, including carboplatin and gemcitabine. After the third cycle he developed TMA.

RESULTS

On admission, he presented with weakness, edema, normal blood pressure, leucopenia (2440/mm3), thrombopenia (11,000/mm3), hemolytic anemia with hemoglobin at 8 g/dl, schistocytes between 18-33% per hundred, increase in lactate dehydrogenase at 600 IU/l (N <380), and decreased haptoglobin at 0.29 g/l. Renal function was stable: serum creatinine was 1.3 mg/dl, albuminemia 30 g/l, proteinuria was present at 3 g/l in association with microscopic hematuria, and sirolimus trough level was 6.4 ng/ml. Treatment included infusions of fresh frozen plasma, withdrawal of sirolimus, which was replaced by mycophenolate mofetil, and suspension of chemotherapy. He fully recovered from TMA within 4 weeks. The concomitant use of sirolimus, which inhibits vascular endothelial growth factor, plus gemcitabine may have resulted in TMA.

Для цитирования: Courtellemont C, Guitard J, Mehrenberger M, Pontier S, Ribes D, Kamar N, Esposito L, Modesto A, Rostaing L. Thrombotic microangiopathy in a sirolimus-treated renal transplant patient receiving gemcitabine for lung cancer.. Clinical nephrology. 2007. DOI: 10.5414/cnp67114.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.